whining and missing Crossfit.
I rarely ever whine, not only in the virtual world, but in the real world as well, because no one likes a whiner. HOwever, I must share that I am very frustrated and a bit depressed now. I love doing Crossfit. It is so fun and a breath of fresh air after years of being a dedicated runner and part-time gym rat. I have been suffering from a sinus/ear infection since the Spring and am just concluding the second round of antibiotics that I have taken to get rid of it. I never ever take antibiotics (last time before these 2 rounds was like, 3 years ago for a bladder infection) and these are just kicking my butt. I am also on some Rx antihistamines which probably don't help. This medicine is making me so tired, I can hardly get through my Crossfit workout, I get cramps when I run (one of the side-effects of the antibiotics, I read) and I just feel drained a lot of the time. I only have 2 more days of the antibiotics and 3 more days of the antihistamines. I am just wondering if anyone else has experienced this? Misery loves company, I guess. The meds are Levofloxacin and Semprex D.